# SDR 2012FA0000735

- Difficulty date: October 28, 2012
- Submitted: October 28, 2012
- Operation: General aviation
- Aircraft: N949SM
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0713
- Aircraft time: 9,863 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810013
- Part serial: 7438
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 9,863 hours
- Component: Actuator, Cessna
- Component part number: 98820152
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR ACTUATOR HOUSING FAILED, FLIGHT INSTRUCTOR & STUDENT HEARD A CRACK/BANG NOISE WHEN THE GEAR WAS 1ST RETRACTED.  UPON LANDING GEAR EXTENSION LEFT MAIN TRAILED, AFTER SOME TIME WAS SPENT ATTEMPING TO BRING THE GEAR LEG FORWARD INTO THE LOCK POSITION A GEAR UP LANDING WAS MADE.
